# SDR HNAA2019011500015

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,832 hours, 25,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  652  33-51  0003030  14JAN19  SBY  CLOSE FWD CEILING EMERGENCY LIGHT AT ROW 12 INOP. FACT  14JAN19  10:37  SBY R&R NR 6 EMERGENCY LIGHT INVERTER IAW 33-50-11-04. P/N ON INVERTER 1330312 P/N OFF INVERTER 1330312
